advertisement
Question
Posted by: ROBBIE | 2003/02/05

FRIBULATION

I AM 64 CYCLE 10 - 20 KM DAILY EVERY NOW AND AGAIN +_ 3 MONTH'S I GET FRIBULATION THE DOCTOR TREATS IT AFTER WEEK OR 2 IT IS GONE .
WHAT CAUSE IT ?. DOES EXCERISE EFFECT IT ? CAN I STILL CYCLE WITH THE FRIBULATION ?.
WILL IT NEVER GO AWAY WITH OUT TAKING MEDICATION ?
( I DO TAKE WAFERIN. 1/2 DAILY BLOOD IS 23) AND BLOOD PRESURE PILLS
THANK YOU

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Robbie, you must be talking about atrial fibrillation. The atrial fibrillation is seldom dangerous per se, but it might lead to other problems like weakness, tiredness, breathlessness, stroke, etc, if it persists.
You can go back to the gym as soon as the fibrillation has stopped. If it hasn’t cleared up by the time you get this reply, the best would be to see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement